# SDR DALA1238930633

- Difficulty date: June 12, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 79,796 hours, 37,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N83206
- Condition: Dented
- Location: Bs 620 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT BS 620 S16L.  REPAIRED IAW ERA 378785-14.
